MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION MARINER OUTRIGGER; CLOSED, AXIAL ROD, LONG, 300MM

SEASPINE ORTHOPEDICS CORPORATION MARINER OUTRIGGER; CLOSED, AXIAL ROD, LONG, 300MM
Model Number 99-1022-300
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product is not available for evaluation; no lot information was provided.No definitive root cause could be established.Review of labeling: intraoperative warnings bending, disassembly, or fracture of implant and components.
 
Event or Problem Description
The surgeon observed via x-ray on (b)(6) 2025, that the rods of the 99-1022-300 mariner outrigger rod connector (an integrated rod and connector component implanted during an initial surgery (b)(6) 2024) had fractured.Revision surgery was performed on (b)(6) 2025.While performing the revision surgery, one of the set screws fractured, so the broken rod connector was unable to be removed, however, the surgery was completed successfully with side-to-side connectors and a new rod.Customer confirms there was no patient injury.The broken rods are not available for evaluation.Mdr report #3012120772-2025-00014 documented for the a broken set screw that was left inside the patient during the revision surgery.This mdr is to document the broken rods that led to the revision surgery.

Brand Name
MARINER OUTRIGGER
Common Device Name
CLOSED, AXIAL ROD, LONG, 300MM
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
danielle nelson-archer
5770 armada dr.
carlsbad, CA 92008
MDR Report Key21758372
Report Number3012120772-2025-00015
Device Sequence Number18597314
Product Code NKB
UDI-Device Identifier10889981173708
UDI-Public10889981173708
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K183639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number99-1022-300
Device Catalogue Number99-1022-300
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2025
Initial Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown